MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ALINITY CI-SERIES SYSTEM CONTROL MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R70-01
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed phosphorus controls and patient specimens ran on expired phosphorus reagent without any flagging with results from alinity ci processing module.The customer noticed the phosphorus2 reagent lot number expired on 28sep2024.The controls and patient specimens ran on (b)(6) 2024 from expired phosphorus2 reagent without any flagging with results.The results provided were: on (b)(6) 2024 sid (b)(6) initial=1.3 mg/dl /repeated after new reagent lot number of phosphorus reagent=1.3 mg/dl.Sid (b)(6) initial=2.7 mg/dl /repeated on after new reagent lot number of phosphorus reagent=2.8 mg/dl there was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a patient information, 1.Patient identifier = sid= (b)(6).
 
Event or Problem Description
The customer observed phosphorus controls and patient specimens ran on expired phosphorus reagent without any flagging with results from alinity ci processing module.The customer noticed the phosphorus2 reagent lot number expired on 28sep2024.The controls and patient specimens ran on (b)(6)2024 from expired phosphorus2 reagent without any flagging with results.The results provided were: on (b)(6)2024, sid (b)(6), initial=1.3 mg/dl /repeated after new reagent lot number of phosphorus reagent=1.3 mg/dl.Sid (b)(6), initial=2.7 mg/dl /repeated on after new reagent lot number of phosphorus reagent=2.8 mg/dl there was no reported impact to patient management.
 
Additional Manufacturer Narrative
An instrument service history review for alinity ci-series system control module serial number (b)(6), no contributing factors to the current complaint issue and no subsequent tickets associated with the complaint issue.A review of tracking and trending data did not identify any related trends for the product for the issue.The alinity ci-series operations manual provides customers with adequate information on how to configure assay and calibrator settings, add, delete, or edit smart wash settings, configure result settings, and configure retest rules.It also contains instructions and information on configuring reagent and diluent options and supplying low alerts.The manual provides descriptions of cartridge statuses.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the alinity ci-series system control module (scm), serial number (b)(6) was identified.

Brand Name
ALINITY CI-SERIES SYSTEM CONTROL MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20502883
Report Number3016438761-2024-00614
Device Sequence Number20906919
Product Code JJE
UDI-Device Identifier00380740137410
UDI-Public(01)00380740137410
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R70-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNT CI SW V3.5.0, 04V20-24, (B)(6); ALNT CI SW V3.5.0, 04V20-24, (B)(6)
Patient SexUnknown